Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Got Milk? Lactating on Desipramine - SLS?? ED?? ed_uk

Posted by ed_uk on April 7, 2005, at 17:16:06

In reply to Re: Got Milk? Lactating on Desipramine - SLS?? ED?? Maxime, posted by ed_uk on April 7, 2005, at 15:35:19

Hi Maxime,

What are you going to do about the desipramine? If you do decide to stop it please taper it over a few days if at all possible.

I think you need to get your endo to measure your prolactin level again when you are off desipramine. Stress that it was borderline/high when it was measured before and that you are concerned because you always lactate on psych meds. If your prolactin is high when you're off desipramine he will have to consider that this could be due to inadequately treated hypothyroidism. If you are on desipramine he will probably tell you that the desipramine is to blame and that your prolactin would be normal if you stopped it. Stress can also raise prolactin!

If your endo will not listen, you could always ask your pdoc what he thinks about pramipexole at your next appointment. I must admit that I am a bit concerned about how you'd react to pramipexole since it's a dopamine agonist. Chlorpromazine (a dopamine antagonist) relieves some of your symptoms. Anyway, psych meds can work in strange ways so it could be really helpful. Even if the pramipexole didn't help your depression (which it might!) it would probably allow you to tolerate other drugs such as desipramine. What do you think?

Ed xxxxxxxxxx


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:481196
URL: http://www.dr-bob.org/babble/20050404/msgs/481284.html